# SDR DL72S000923

- Difficulty date: May 9, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 55,928 hours, 41,683 cycles
- Engine: Pwa JT8D15A
- Engine time: 74,732 hours, 47,314 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 687493
- Condition: Leaking
- Location: Nr 3
- Part time: 74,732 hours, 47,314 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

OIL QUANTITY DECREASED RAPIDLY ON NR 3 ENG.  RATE WAS APPROX 1 GAL PER 5 MIN UNTIL REACHING ZERO.  ENG CHANGE IN PROGRESS.
